MathSciNet Relay Station
MathSciNet bibliographic data
MR1913005 (2003f:42052) 42C40 (42C15)
Dai, X.; Diao, Y.; Gu, Q.; Han, D. Frame wavelets in subspaces of $L\sp 2(\Bbb R\sp d)$. Proc. Amer. Math. Soc. 130 (2002), no. 11, 3259–3267 (electronic).
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement